We establish a simple relation between two geometric constructions in number theory: the Conway river of a real indefinite binary
quadratic form and the Arnold sail of the corresponding pair of lines.
Published inArnold Mathematical Journal
Pages1 - 9 (9)
CitationSPALDING, K. and VESELOV, A.P., 2018. Conway river and Arnold sail. Arnold Mathematical Journal, 4 (2), pp.169–177
PublisherSpringer (© The Authors)
VersionVoR (Version of Record)
Publisher statementThis work is made available according to the conditions of the Creative Commons Attribution 4.0 International (CC BY 4.0) licence. Full details of this licence are available at: http://creativecommons.org/licenses/by/4.0/
NotesThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.